ATASEC 2019

The 1st Annual Advanced Technology, Applied Science, and Engineering Conference
August 29th-30th, 2019

Book of Program

Download

Program Schedule

[download program schedule]

Day 1: Thursday, August 29, 2019

TIME AGENDA VENUE
7:00-08:00 1h Conference registration
Registration for participants and presenters
Amarta Ballroom
08:00-08:45 45’ Opening ceremony and greetings
MC: Dr. Hilda Cahyani
– 25’ ATASEC report by the chairman of ATASEC
Dr. Indrazno Sirajuddin

Welcoming speech and event opening by the
director of State Polytechnic of Malang
Drs. Awan Setiawan, M.MT,M.T
– 15 Traditional dance performance
– 5 Handover of souvenirs to the keynote speakers
08:45-09:00 15’ Group picture
09:00-09:15 15’ Coffee break
09:15-10:30 75’ Presentation by keynote speaker 1
Keynote speech by Professor Kohei Arai
“ArtificialIntelligence and Big Data Analysis for RemoteSensing Satellite Data”

Presentation by keynote speaker 2
Keynote speech by Dr. M.A. Burhanuddin
“ArtificialIntelligence in Industrial 4.0”

Moderator: Dr. M Noor Hidayat
Amarta Ballroom
0:30-12:00 75’ Presentation by keynote speaker 3
Keynote speech by Professor Chem Nayar
“FloatingSolar Plant”

Presentation by keynote speaker 4
Keynote speech by Dr. Luchis Rubianto
“WasteFrying Oil as Sustainable Fuel”

Moderator: Dr. Ratih Indri Hapsari
12:00-13:00 1h Lunch
13:00-15:00 2h Parallel presentation: Session 1
10 presentations for each room
@8 minutes presentation and 2 minutes QA
Panderman 1-5

Arjuna 1-3
15:00-15:30 30’ Coffee break
15:30-17:30 2h Parallel presentation: Session 2
10 presentations for each room
@8 minutes presentation and 2 minutes QA
Panderman 1-5

Arjuna 1-3
19:00-20:00 1h Gala Dinner

Day 2: Friday, August 30, 2019
TIME AGENDA VENUE
08:00-09:00 1h Check in and registration for city tour                                   
00:00-          City tour

About Conference

The 1st Annual Technology, Applied Science and Engineering Conference (ATASEC 2019) will be held in Amarta Hills Hotel and Resort, Batu, East Java, Indonesia on August 29th-30th, 2019. ATASEC 2019 theme is Sustainable Development through Science, Technology and Vocational Engineering Education. ATASEC 2019 addresses emerging challenges and innovations in industry 4.0 era in the field of applied science, technology, engineering and vocational engineering education. The conference will be enriched with renowned keynote speakers.

ATASEC 2019 provides a platform for academicians, researchers, students and practitioners to promote and to share ideas and knowledge and to create international networks for sustaining development of the science and technology in the future.

The organizing committee invites all academicians, researchers, students, practitioners and government agencies to take part in ATASEC 2019 and experience adding values in Batu, East Java, Indonesia.

Organized by

Featured International Workshop on SOLAR PANEL TECHNOLOGY

Proffessor Chem Nayar, Ph.D, FIEAust, CPEng, NER
APEC Engineer IntPE (Aus) FASC, SMIEE, MIEE
Managing Director of REGEN Power Pty Ltd based in Australia
and Director of Radiant Solar Pvt Ltd based in India 

READ MORE

Keynote & Invited Speakers

This conference brings together different critical perspectives in Sustainable Development through Science, Technology and Vocational Engineering Education. Meet the inspiring keynote speakers that will help shape the conversation. 

Prof. Kohei Arai

Professor of Saga University, Japan
Adjunct Professor of Arizona Unv, USA

Dr. M.A. Burhanuddin

Associate Professor of Universiti Teknikal Malaysia Melaka, Malaysia

Dr. Luchis Rubianto

Vice Director of Cooperation Affair, State Polytechnic of Malang, Indonesia

Scope

The scope of the conference will cover but not be limited to:

1. Electrical Power Systems Engineering
2. Electronics and Microelectronics Engineering
3. Information Systems Technology
4. Telecommunication Engineering
5. Mechanical Engineering
6. Mechatronics and Robotics Technologies 

7. Computer Science and Engineering
8. Chemical Engineering
9. Civil Engineering
10. Industrial and Manufacturing Engineering
11. Environmental Science and Engineering
12. Education, Vocational Engineering and Technology 

Call for Abstract

The ATASEC 2019 committee is pleased to invite authors to submit abstracts for oral presentation by July 17th, 2019 July 27th, 2019 August 5th, 2019 (extended). The abstract must brief and clear which express the objective, methods, results and conclusion of the conference paper. No longer than 200 words is constrained. The Abstract template can be downloaded here.

To submit an abstract, you must first register in the ATASEC 2019, Then the authors can submit their abstracts by logging in to this site (menu “Submission System” then “Login”). The submitted abstracts will be selected for presentation. The manuscripts (full papers) should be submitted only after the abstracts are accepted. To be included in the conference program, all presenters involved in the session must have their registration fees paid in full before being placed in the program. The last date for payment is August 12th, 2019, after this date there are no guarantees your abstract will be included in the program.

The full paper must be submitted two weeks after the conference day (September 13th, 2019). Please go to “Submission System” menu then “Login” to submit the full paper. Selected papers will be published in proceedings (Indexed by Scopus). The full paper should be written in English and must be between 4 to 6 pages and follow the IOP guide line/template.  

Online SubmissionPaper Template

Registration Fee and Payment

Please do bank transfer for the registration fee to the following account:
Bank Name: Bank Mandiri
Swift/BIC: BMRIIDJA
Account Number: 144-00-1577946-2
Account Holder: Ratna Ika Putri
[IMPORTANT] After making payment, author must upload the payment proof through their account (not email). Author can upload by logging in to the online system. Payment receipt can be downloaded directly from your account once your payment is confirmed by the commitee. 

LOCAL PARTICIPANTS

1. Indonesian Presenter (Regular): IDR 2.500.000/paper
2. Indonesian Presenter (Student): IDR 2.000.000/paper
3. Indonesian Participant (Regular): IDR 1.000.000/person
4. Indonesian Participant (Student): IDR 500.000/person
5. Extra Fee for 2nd and 3rd paper: IDR 1.500.000/paper

INTERNATIONAL PARTICIPANTS

1. International Presenter (Regular): USD 350/paper
2. International Presenter (Student): USD 200/paper
3. International Participant: USD 100/person
4. Extra Fee for 2nd and 3rd paper: USD 175/paper

Facilities

Seminar Kit
Lunch and Dinner
Coffee Break
Certificate of Presentation and Attendance
Access to All Sessions

Conference will start in:

Important Dates

ABSTRACT SUBMISSION DEADLINE

July 17th, 2019July 27th, 2019 August 5th, 2019 (extended)

NOTIFICATION OF ABSTRACT ACCEPTANCE
August 2nd, 2019

August 6th, 2019 (extended)

PAYMENT DEADLINE

August 12th, 2019

CONFERENCE DAY

August 29th-30th, 2019

FULL PAPER SUBMISSION DEADLINE

September 13th, 2019

Venue

AMARTA HILLS HOTEL AND RESORT

Abdul Gani Atas Street,
Ngaglik, Batu
East Java,
INDONESIA
65311

FIND IN MAP
Listed in:
In Collaboration with:

Sponsored by: